HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Alternating Euler sums at the negative integers.

Abstract : We study three special Dirichlet series, two of them alternating, related to the Riemann zeta-function. These series are shown to have extensions to the entire complex plane and we find their values at the negative integers (or residues at poles). These values are given in terms of Bernoulli and Euler numbers.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01112352
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, February 2, 2015 - 4:44:36 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Wednesday, May 27, 2015 - 3:45:22 PM

File

32Article2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Khristo Boyadzhiev, H. Gopalkrishna Gadiyar, R Padma. Alternating Euler sums at the negative integers.. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2009, Volume 32 - 2009, pp.24-37. ⟨10.46298/hrj.2009.165⟩. ⟨hal-01112352⟩

Share

Metrics

Record views

64

Files downloads

444